# SDR SWAA2025121544175

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 64,798 hours, 38,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: End Plug
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R2 SLIDE COVER CENTER BUMPER STRIP MISSING END CAP.  REPLACED AFT GALLEY R2 SLIDE COVER CENTER BUMPER STRIP END CAP IAW AMM 25-66-01.
